# SDR ASOA2015112714239

- Difficulty date: November 27, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG SEAT TRACK AT RBL9 FROM FS 349.00 TO FS 485.00 HAS CORROSION. CORROSION OUT OF LIMITS IAW REO 670-53-00-013, REV J AT SEAT TRACK AT RBL 9 FROM FS 349-485. REMOVED UNSERVICEABLE SEAT RAIL AT RBL9 FROM FS 349.00 TO FS 485.00 IAW AMM 53-00-49-000-801, A07.  COMPLIED WITH EC/TC ROE 670-56-00-343 & GREO 670-53-00-343, REV M AS WRITTEN. INSTALLED NEW SERVICEABLE SEAT RAIL AT RBL 9 FROM FS 349 TO FS 485 IAW AMM 53-00-49-400-801 A07.
